Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Rash on neck, itchy, redness. What products should I use?

Ok. So I have this skin problem and its right around my neck area. I don t wanna use any harsh chemicals that will hurt my health in the long run as I get older. And the problem area was like a rash at first, it was itchy and red then I didn t pay any mind to it I just kept using the products. Then I stopped using them it remained red as I stop using I switched to a cocoa butter soap and palmers vitamin e cocoa butter cream. I don t see in difference in my skin tone it s still dark. I need to know what products to use to get my skin tone back
Asked On : Sun, 23 Dec 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hi dear, just to get relief from those marks u can use melalite XL cream. and in day u must use some sunscreen. here are some of them
suncross, photoban, photobloc. take any of these,
hope u be fine. good day
Answered: Sun, 30 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor